# SDR SWIA201439216

- Difficulty date: August 22, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 16,260 hours, 10,202 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADOME SUFFERED A LIGHTNING STRIKE IN FLIGHT.  R & R RADOME ASSY IAW AMM.
